# SDR SWAA2021060469785

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT# 31 A-186 FWD PIT SILL WEB CORRODED STA 440-480 RBL 28 WL156 ; / AUDIT CW; VERIFIED STEP C/W; VERIFIED ITEM #5 AUDIT CW
